# SDR MALA100099

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 9,844 hours, 8,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING JOB CARD 33-900-001 EMERGENCY LIGHT FOR AIRSTAIR DOOR EXTERIOR IS INOP.  REPLACED AIRSTAIR EXTERNAL EMERGENCY EXIT LAMP IAW AMM 33-51-21 P/N ON/OFF 1317.  OPS CHECK GOOD.
